About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 521618, 7 pages
http://dx.doi.org/10.1155/2013/521618
Research Article

The Strong Consistency of the Estimator of Fixed-Design Regression Model under Negatively Dependent Sequences

School of Mathematical Science, Anhui University, Hefei 230601, China

Received 25 June 2013; Accepted 7 October 2013

Academic Editor: Michiel Bertsch

Copyright © 2013 Xuejun Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the strong consistency of estimator of fixed design regression model under negatively dependent sequences by using the classical Rosenthal-type inequality and the truncated method. As an application, the strong consistency for the nearest neighbor estimator is obtained.